MAUDE Adverse Event Report: MEDTRONIC MEXICO NC EUPHORA RX; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

MEDTRONIC MEXICO NC EUPHORA RX; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number NCEUP3012X
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/24/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
During a procedure an attempt was made to use a nc euphora rx ptca balloon catheter.The device was inspected with no issues noted.The lesion was pre-dilated.The device passed through a previously deployed stent.Resistance was not encountered when advancing the device and excessive force was not used during delivery.It was reported that a balloon burst/leak occurred during the first inflation at 17-18 atm.No patient injury was reported.
 
Additional Manufacturer Narrative
Product analysis # (b)(6): device was returned for evaluation.The device returned with blood visible in the balloon and inflation lumen.The balloon failed negative prep.Upon visual inspection of the device, there was a large radial tear to the proximal balloon bond.The balloon material was jagged and uneven at the tear site.It was not possible to inflate the device.No other damage evident to the remainder of the device if information is provided in the future, a supplemental report will be issued.

Brand Name
NC EUPHORA RX
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX  22570
MDR Report Key9568143
Report Number9612164-2020-00161
Device Sequence Number19366380
Product Code LOX
UDI-Device Identifier00643169395862
UDI-Public00643169395862
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K141090
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/22/2021
Device Model NumberNCEUP3012X
Device Catalogue NumberNCEUP3012X
Device Lot Number218763529
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/05/2020
Initial Date Received by Manufacturer 12/24/2019
Supplement Date Received by Manufacturer03/20/2020
Initial Report FDA Received Date01/09/2020
Supplement Report FDA Received Date03/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1